# SDR FX72004F00001

- Difficulty date: May 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 737231
- Aircraft serial: 21633
- Engine: Pwa JT8D15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHTS ON FRONT AND F/E PANELS STAYED ON RETURNED WITHOUT INCIDENT.  JACKED A/C AND PERFORMED GEAR SWING IAW MM.  NLG SWING PERFORMES NORMALLY.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENTS.
